MAUDE Adverse Event Report: BLACK FOREST MEDICAL GMBH DORO® SKULL CLAMP; DORO® QR3 SKULL CLAMP

BLACK FOREST MEDICAL GMBH DORO® SKULL CLAMP; DORO® QR3 SKULL CLAMP
Model Number 1001.001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of writing, the device in question had not been received for examination, therefore no conclusive assessment of the incident described can be provided at this time.The reporting party has been requested to provide the product and additional information regarding the reported incident.Upon further inquiry, the reporting party communicated that the reported event is suspected to be caused by an unspecified "user mistake" and that a product return is not intended.Even though no serious injury occurred in this case, it was decided to report the incident due to the potential risk of injury.Further information was requested from the reporter.If any further relevant information will be received, it will be included in a follow-up report.
 
Event or Problem Description
Customer informed us that one of our products was involved in a case in which the patient's head fell from the skull clamp.

Brand Name
DORO® SKULL CLAMP
Common Device Name
DORO® QR3 SKULL CLAMP
Manufacturer (Section D)
BLACK FOREST MEDICAL GMBH
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
BLACK FOREST MEDICAL GMBH
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
nicholas preissler
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM   79111
MDR Report Key25559987
Report Number3003923584-2026-00014
Device Sequence Number10250019
Product Code HBL
UDI-Device Identifier04250435506196
UDI-Public04250435506196
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K203505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1001.001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown